# SDR LR7A04106

- Difficulty date: October 1, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 38,427 hours, 22,682 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Part number: 38848215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C6 INSPECTION PER JOB CARD HC5323 FOUND LT MLG FS 577 BEAM OUTER CAP CRACKED AT WL 228, LBL 67.  REPACED CAP IAW DWG 388482 AND SRM SMP 583 51-70.
